American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 158 found      Go to page: 1 2 3 4 5 6

[61] J. M. Peña. B-splines and optimal stability . Math. Comp. 66 (1997) 1555-1560. MR 1433268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Rong-Qing Jia. Shift-invariant spaces on the real line. Proc. Amer. Math. Soc. 125 (1997) 785-793. MR 1350950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Akram Aldroubi. Oblique projections in atomic spaces. Proc. Amer. Math. Soc. 124 (1996) 2051-2060. MR 1317028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Kang Zhao. Approximation from locally finite-dimensional shift-invariant spaces. Proc. Amer. Math. Soc. 124 (1996) 1857-1867. MR 1307577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] R. C. Gayle and J. M. Wolfe. Unicity in piecewise polynomial $L^1$-approximation via an algorithm . Math. Comp. 65 (1996) 647-660. MR 1333314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] W. Lawton, S. L. Lee and Zuowei Shen. An algorithm for matrix extension and wavelet construction. Math. Comp. 65 (1996) 723-737. MR 1333319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Charles K. Chui and Johan M. De Villiers. Applications of optimally local interpolation to interpolatory approximants and compactly supported wavelets . Math. Comp. 65 (1996) 99-114. MR 1322886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Charles K. Chui and Dong Hong. Construction of local $C^1$ quartic spline elements for optimal-order approximation. Math. Comp. 65 (1996) 85-98. MR 1325865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Thanh Tran. The $K$-operator and the Galerkin method for strongly elliptic equations on smooth curves: local estimates . Math. Comp. 64 (1995) 501-513. MR 1284671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] C. K. Chui, D. Hong and R. Q. Jia. Stability of optimal-order approximation by bivariate splines over arbitrary triangulations . Trans. Amer. Math. Soc. 347 (1995) 3301-3318. MR 1311906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Rong Qing Jia. The Toeplitz theorem and its applications to approximation theory and linear PDEs . Trans. Amer. Math. Soc. 347 (1995) 2585-2594. MR 1277117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Ming Jun Lai. On the computation of Battle-Lemari\'e's wavelets . Math. Comp. 63 (1994) 689-699. MR 1248971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Gerlind Plonka and Manfred Tasche. Cardinal Hermite spline interpolation with shifted nodes . Math. Comp. 63 (1994) 645-659. MR 1250775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] C. K. Chui, Xin Li and H. N. Mhaskar. Neural networks for localized approximation . Math. Comp. 63 (1994) 607-623. MR 1240656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Edward Neuman. A new formula for box splines on three-directional meshes . Math. Comp. 62 (1994) 227-229. MR 1208840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] T. N. T. Goodman and S. L. Lee. Wavelets of multiplicity $r$ . Trans. Amer. Math. Soc. 342 (1994) 307-324. MR 1232187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] A. Ron and N. Sivakumar. The approximation order of box spline spaces . Proc. Amer. Math. Soc. 117 (1993) 473-482. MR 1110553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Rong Qing Jia. Multivariate discrete splines and linear Diophantine equations . Trans. Amer. Math. Soc. 340 (1993) 179-198. MR 1159194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] T. N. T. Goodman, S. L. Lee and W. S. Tang. Wavelets in wandering subspaces . Trans. Amer. Math. Soc. 338 (1993) 639-654. MR 1117215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] D. S. Meek and D. J. Walton. Clothoid spline transition spirals . Math. Comp. 59 (1992) 117-133. MR 1134736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] R. Grothmann and H. N. Mhaskar. Detection of singularities using segment approximation . Math. Comp. 59 (1992) 533-540. MR 1145662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Wolfgang Dahmen, Charles A. Micchelli and Hans-Peter Seidel. Blossoming begets $B$-spline bases built better by $B$-patches . Math. Comp. 59 (1992) 97-115. MR 1134724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Charles K. Chui and Jian-zhong Wang. On compactly supported spline wavelets and a duality principle . Trans. Amer. Math. Soc. 330 (1992) 903-915. MR 1076613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Peter Alfeld and Maritza Sirvent. The structure of multivariate superspline spaces of high degree . Math. Comp. 57 (1991) 299-308. MR 1079007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Charles K. Chui and Jian-zhong Wang. A cardinal spline approach to wavelets . Proc. Amer. Math. Soc. 113 (1991) 785-793. MR 1077784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Charles Chui and Tian Xiao He. Corrigenda: ``On the dimension of bivariate superspline spaces'' [Math.\ Comp.\ {\bf 53} (1989), no.\ 187, 219--234; MR0969483 (90c:41014)] . Math. Comp. 55 (1990) 407-409. MR 1023757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Ronald A. DeVore and Xiang Ming Yu. Degree of adaptive approximation . Math. Comp. 55 (1990) 625-635. MR 1035930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] W. R. Madych and S. A. Nelson. Multivariate interpolation and conditionally positive definite functions. II . Math. Comp. 54 (1990) 211-230. MR 993931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] N. Dyn and A. Ron. Local approximation by certain spaces of exponential polynomials, approximation order of exponential box splines, and related interpolation problems . Trans. Amer. Math. Soc. 319 (1990) 381-403. MR 956032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Edward Neuman. Inequalities involving multivariate convex functions. II . Proc. Amer. Math. Soc. 109 (1990) 965-974. MR 1009996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 158 found      Go to page: 1 2 3 4 5 6